RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 82–86 (Mi timb153)  

A fractional analog of the Laplace operator and its ordinary property

V. V. Lipnevich

Belarusian State University

Abstract: A fractional analog of the Laplace operator is considered. Values of this operator in case of power functions are calculated.

Full text: PDF file (121 kB)
References: PDF file   HTML file
UDC: 517.58
Received: 31.07.2011

Citation: V. V. Lipnevich, “A fractional analog of the Laplace operator and its ordinary property”, Tr. Inst. Mat., 19:2 (2011), 82–86

Citation in format AMSBIB
\Bibitem{Lip11}
\by V.~V.~Lipnevich
\paper A fractional analog of the Laplace operator and its ordinary property
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 82--86
\mathnet{http://mi.mathnet.ru/timb153}


Linking options:
  • http://mi.mathnet.ru/eng/timb153
  • http://mi.mathnet.ru/eng/timb/v19/i2/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:226
    Full text:160
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020